Some results related with b-intuitionistic fuzzy normed spaces

  • Mohammed Jassim Mohammed (Department of Mathematics, College of Education for pure Science, Thi-qar University, Thi-qar, Iraq)
  • Noor Hamza Sharif Department of Mathematics, College of Education for pure Science, Thi-qar University, Thi-qar, Iraq)
Keywords: b-intuitionistic fuzzy normed space, Cartesian product and complete b-intuitionistic fuzzy normed spaces

Abstract

In this paper, we introduce some application related to an b-intuitionistic fuzzy normed space and we define the Cartesian product of two b-intuitionistic fuzzy normed spaces, then we prove that the Cartesian product of two b-intuitionistic fuzzy normed space is also b-intuitionistic fuzzy normed space. Finally, we prove the completeness of the Cartesian product of two complete b-intuitionistic fuzzy normed spaces.

References

A. Katsaras, Fuzzy Topological Vector Spaces, Fuzzy sets and systems, 12, 1984, 143-154.

B.T. Bilalov, S.M. Farahani and F.A. Guliyeva, The Intuitionistic Fuzzy Normed Space of Coefficients, Abstract and Applied Analysis, vol.2012, 1-11.

I.A. Bakhtin, The Contraction Mapping Principle in Almost Metric Spaces, Func.Anal., 1989, 30, 26-37.

H.A. Bakry, On Fixed Point in a Generalized and Partial b-Metric Space, University of Basrah, 2019.

S. Czerwik, Contractive Mappings in b-metric Spaces, Acta Math. Inform Univ Ostraviensis 1993: 1,5-11.

T. Dosenovic, A. Javaheri, S. Sedghi and N. Shobe, Coupled Fixed Point Theorem in b-Fuzzy Metric Spaces, Novi Sad J. Math., vol.47, no.1, 2017, 77-

I.Kramosil and J. Michalek, Fuzzy Metric and Statistical Metric Spaces, kybernetik, 11, 1975, 336-344.

M.Pacurar, A fixed Point Result For -Contraction on b-metric Spaces With Out The Boundednees Assumption, Fasciculi Mathematici, No.43, 2010,127137.

M.Mursaleen, V. Karakaya and S.A. Mohiuddine, Schauder basis, Separability and Approximation Property in Intuitionistic Fuzzy Normed Space, Abstract and Applied Analysis, vol.2010, 1-14.

K.P.R. Rao and A. Sombabu, Common Coupled Fixed Point Theorems in Dislocated Quasi Fuzzy b-Metric Spaces, International Journal of Mathematics and its Applications, 2018, 441-455.

S. Sedghi and N. Shobe, Common Fixed Point Theorem in b-fuzzy Metric Space, Nonlinear Functional Analysis and Applications 17(3), 2012, 349-359.

K. Tiwary, K. Sarkar and T. Gain, Some Common Fixed Point Theorems in b-Metric Spaces, I.J.C.R.D., VOL.3, 2018, 2456-3137.

Published
2021-02-18
Section
Articles